# SDR CA051020001

- Difficulty date: October 19, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Boeing 737-7CG
- Engine: Cfmint CFM567B22
- System (JASC): 2330 · Entertainment System
- Part: Display
- Part number: 50401100003
- Part serial: 2553071
- Condition: Failed
- Location: Seat 22f
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) SEAT VDU 22F WENT BLANK AND SEEMED HOTTER THAN OTHER SCREENS. A HINT OF BURNING WIRE SMELL WAS NOTICED. SMELL DISSIPATED.  MAINTENANCE REPLACED THE VDU AND THE SYSTEM WAS TESTED SERVICEABLE. THIS COMPONENT WILL BE RETURNED TO THE MFR AND A COMPLETE TEARDOWN REPORT WILL BE REQUESTED. THIS SDR WILL BE UPDATED ONCE THAT INFORMATION IS AVAILABLE.
